MEDOS INTERNATIONAL SÃ RL GRYPHON FLEX PEEK STRAIGHT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Back to Search Results |
| Catalog Number |
208955 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: d1, d2, d3, d4, g5-510k: this report is for an unknown.Part and lot number are unknown.Without the specific part number; the udi number and 510-k number are unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported by sales rep via email that during labral repair procedure on (b)(6) 2024 using the gryphon flex peek straight device after tensioning and inserting anchor, the lever would not release in order to remove inserter.Accrording to the reporter the surgeon had to twist the inserter to remove and was never able to release the level, it was very difficult to remove the inserter and a mallet was used to remove the inserter.The surgeon was able to remove inserter and complete the case without any complication.There was no delay in the procedure reported.There were no adverse patient consequences reported.Device was disposed.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: d4: the device expiration date was unknown in the initial report.The date of expiration has been updated accordingly.H4: the device manufacture date was reported as unknown on the initial report.Please note that the date of manufacture has been updated accordingly.D1, d2, d3, d4, g1: part and lot number have been updated.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number (300l146), and no non-conformances related to the reported complaint condition were identified at this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).